# SDR CA060425005

- Difficulty date: April 4, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC6
- Engine: Pwa PT6A27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

DURING CLIMB, THE ENGINE EXPERIENCED AN UNCOMMANDED POWER REDUCTION.  THE ENGINE WAS SUBSEQUENTLY SHUT DOWN IN FLIGHT.  P&WC WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
